Contents of CMUC 1999 (2)


O.D. Artemovych
Differentially trivial left Noetherian rings.
Comment.Math.Univ.Carolinae 40,2 (1999) 201-208. Abstract, Full text(PS - 133 kB, PDF)

Kari Myllyl, Markku Niemenmaa
On the solvability of commutative loops and their multiplication groups.
Comment.Math.Univ.Carolinae 40,2 (1999) 209-213. Abstract, Full text(PS - 109 kB, PDF)

Ji Tma
Representing lattices by homotopy groups of graphs.
Comment.Math.Univ.Carolinae 40,2 (1999) 215-221. Abstract, Full text(PS - 144 kB, PDF)

Mohammed Aassila
Uniform stabilization of solutions to a quasilinear wave equation with damping and source terms.
Comment.Math.Univ.Carolinae 40,2 (1999) 223-226. Abstract, Full text(PS - 101 kB, PDF)

F.S. de Blasi, G. Pianigiani
Evolution inclusions in non separable Banach spaces.
Comment.Math.Univ.Carolinae 40,2 (1999) 227-250. Abstract, Full text(PS - 279 kB, PDF)

B.C. Dhage
A fixed point theorem for non-self multi-maps in metric spaces.
Comment.Math.Univ.Carolinae 40,2 (1999) 251-258. Abstract, Full text(PS - 122 kB, PDF)

I. Kortezov
Function spaces in the Stegall class.
Comment.Math.Univ.Carolinae 40,2 (1999) 259-270. Abstract, Full text(PS - 211 kB, PDF)

Minoru Matsuda
A remark on localized weak precompactness in Banach spaces.
Comment.Math.Univ.Carolinae 40,2 (1999) 271-276. Abstract, Full text(PS - 134 kB, PDF)

Marek Wjtowicz
A short proof on lifting of projection properties in Riesz spaces.
Comment.Math.Univ.Carolinae 40,2 (1999) 277-278. Abstract, Full text(PS - 75 kB, PDF)

O.T. Alas, S. Garcia-Ferreira, A.H. Tomita
Extraresolvability and cardinal arithmetic.
Comment.Math.Univ.Carolinae 40,2 (1999) 279-292. Abstract, Full text(PS - 212 kB, PDF)

B. Banaschewski , J.J.C. Vermeulen
On the completeness of localic groups.
Comment.Math.Univ.Carolinae 40,2 (1999) 293-307. Abstract, Full text(PS - 193 kB, PDF)

P. Brandi, R. Ceppitelli, L'. Hol
Kuratowski convergence on compacta and Hausdorff metric convergence on compacta.
Comment.Math.Univ.Carolinae 40,2 (1999) 309-318. Abstract, Full text(PS - 192 kB, PDF)

Stavros Christodoulou
Initially -compact spaces for large .
Comment.Math.Univ.Carolinae 40,2 (1999) 319-325. Abstract, Full text(PS - 144 kB, PDF)

P. Delaney, W. Just
Two remarks on weaker connected topologies.
Comment.Math.Univ.Carolinae 40,2 (1999) 327-329. Abstract, Full text(PS - 88 kB, PDF)

Alessandro Fedeli, Attilio Le Donne
An independency result in connectification theory.
Comment.Math.Univ.Carolinae 40,2 (1999) 331-334. Abstract, Full text(PS - 91 kB, PDF)

A. Garca-Mynez, S. Romaguera
Perfect pre-images of cofinally complete metric spaces.
Comment.Math.Univ.Carolinae 40,2 (1999) 335-342. Abstract, Full text(PS - 139 kB, PDF)

Kyriakos Keremedis, Eleftherios Tachtsis
On the extensibility of closed filters in T spaces and the existence of well orderable filter bases.
Comment.Math.Univ.Carolinae 40,2 (1999) 343-353. Abstract, Full text(PS - 171 kB, PDF)

Oleg Pavlov
Condensations of Cartesian products.
Comment.Math.Univ.Carolinae 40,2 (1999) 355-365. Abstract, Full text(PS - 210 kB, PDF)

Yan-Kui Song
Absolute countable compactness of products and topological groups.
Comment.Math.Univ.Carolinae 40,2 (1999) 367-372. Abstract, Full text(PS - 128 kB, PDF)

Ekkehard Krtzel
Lattice points in super spheres.
Comment.Math.Univ.Carolinae 40,2 (1999) 373-391. Abstract, Full text(PS - 222 kB, PDF)

Ladislav Mik Jr., Tibor ik
A formula for calculation of metric dimension of converging sequences.
Comment.Math.Univ.Carolinae 40,2 (1999) 393-401. Abstract, Full text(PS - 155 kB, PDF)